# SDR DALA2024091709120

- Difficulty date: September 17, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 93,265 hours, 43,244 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Flex Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: L

## Discrepancy

SHIP 0683 -MISC/DE- DUE TO LEFT HYDRAULIC QUANTITY DECREASING. CORRECTIVE ACTION: LEFT MLG DOWN LOCK FLEX LINE IDENTIFIED AS SOURCE OF LEAK. R/R FLEX LINE, ACMP, #1 EDP, PTU, PTU CASE DRAIN FILTER, FLUSHED PTU CASE DRAIN FILTER. R/R CASE DRAIN AND PRESSURE FILTER FOR EDP AND ACMP AND R/R MAIN SYS FILTER.
